I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

ED,,getting worse

User
Posted 04 March 2017 07:10:03(UTC)

Does ED get worse the longer you are on HT?

I have been on it a year.......started taking 5mg of Cialis a day......worked really well for a while but now i seem to be back to

struggling to maintain an erection........any idea of other treatments i can try?

Shaun

User
Posted 04 March 2017 10:48:46(UTC)

Hi Shaun,
are you still feeling desire but you can't get an erection? Or do you mean that you can't feel sexy?

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard


User
Posted 06 March 2017 21:45:16(UTC)

Hi Lynn, sorrry for slow reply....yep desire is still there big time...the problem is keep the little chap on duty.

User
Posted 06 March 2017 22:35:37(UTC)

Okay, then the ED is more likely to be as a result of the radiotherapy, hormone treatment can cause loss of libido but doesn't usually cause ED. ask for a referral to an ED nurse or andrology clinic if there is one in your area. They will be able advise you on things like bigger 'event' doses of cialis (rather than the daily dose you are currently taking) or perhaps trying Levitra (a different tablet), muse (pellets) or injections.

Did you ever get the vacuum pump?

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard


User
Posted 07 March 2017 07:25:30(UTC)

Hi Lyn
Can I confirm this ? I know castrate level HT causes lack of libido but does zero testosterone stop erections also ?? I may be looking at this scenario soon :-(
Shaun as Lyn says there is loads to try yet. And as a last ditch if the pump is used properly and you have the right rings then you can still achieve penetration. And I know us men get a load of visual pleasure from sex as well as physical. There are things you can ahum wear that do a very fine job of satisfying your partner still ( apparently ) ,-))




If life gives you lemons , then make lemonade
User
Posted 07 March 2017 08:47:28(UTC)

No - read some of Alathays' old threads. He was on total androgen blockade for years, and maintained castrate level but never lost his ability to get an erection or to feel excited about it. It tends to be that the loss of libido leads to loss of ability ('use it or lose it' is difficult if there is no urge) over time but the actual lack of testosterone affects your testicles rather than your penis

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard


Thanked 1 time
User
Posted 07 March 2017 10:39:20(UTC)

Hi Lynn.....thanks for the info.....I'm still trying for a pump....my Gp surgery are a bit confused....they were sending me back to my oncologist

User
Posted 20 March 2017 12:32:18(UTC)

Hi Lynn. been think about your reply about it possibly being the radiotherapy causing the ED.......it's been 5 months since i finished my 37 sessions....I've managed quite well up to now ...with help from viagra or cialis......it's just very recently that it's got to the point of loosing the erection as we start or no erection happening........do you think or know that if it is the radiotherapy that has caused it, it will return?

Shaun

User
Posted 20 March 2017 19:53:57(UTC)

Not without help Shaun - ED as a result of RT damage doesn't happen to everyone but without treatment it gets worse as time goes on. The other possibility (since you sometimes start okay and then lose it) is that this is emotional rather than physical - performance anxiety = will it be okay = oh God, what if I lose it = ED

A good ED nurse can help you and your partner with the problem whichever is the cause.

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard


 
©2018 Prostate Cancer UK